MathSciNet Relay Station
MathSciNet bibliographic data
MR1860841 57M12
Kameyama, Atsushi The Thurston equivalence for postcritically finite branched coverings. Osaka J. Math. 38 (2001), no. 3, 565–610.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement